# SDR DALA2021052702936

- Difficulty date: May 26, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,646 hours, 21,198 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Lt Aft Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 6823 T.O ROLL LEFT AFT DOOR CAUTION EICAS MESSAGE DISPLAYED INTERMITTENTLY. CORRECTIVE ACTION: INSPECTED SWITCH AND NO TROUBLE NOTED.CYCLED DOOR SEVERAL TIMES WITH NO FAULTS. (7638512)
